Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 143581, 5 pages
http://dx.doi.org/10.1155/2014/143581
Research Article

Precise Asymptotics on Second-Order Complete Moment Convergence of Uniform Empirical Process

1College of Mathematics and Information, Henan University, Kaifeng 475000, China
2Department of Economics, Zhengzhou Institute of Finance and Economics, Zhengzhou 450000, China

Received 10 May 2014; Accepted 21 July 2014; Published 27 August 2014

Academic Editor: Ahmed El-Sayed

Copyright © 2014 Junshan Xie and Lin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. C. Heyde, “A supplement to the strong law of large numbers,” Journal of Applied Probability, vol. 12, pp. 173–175, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics: Academia Sinica, vol. 16, no. 3, pp. 177–201, 1988. View at Google Scholar · View at MathSciNet
  5. W. Liu and Z. Lin, “Precise asymptotics for a new kind of complete moment convergence,” Statistics & Probability Letters, vol. 76, no. 16, pp. 1787–1799, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Gut and J. Steinebach, “Precise asymptotics—a general approach,” Acta Mathematica Hungarica, vol. 138, no. 4, pp. 365–385, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Zhang and X. Yang, “Precise asymptotics in the law of the iterated logarithm and the complete convergence for uniform empirical process,” Statistics & Probability Letters, vol. 78, no. 9, pp. 1051–1055, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Q. P. Zang and W. Huang, “A general law of moment convergence rates for uniform empirical process,” Acta Mathematica Sinica, vol. 27, no. 10, pp. 1941–1948, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Chen and L. Zhang, “Second moment convergence rates for uniform empirical processes,” Journal of Inequalities and Applications, vol. 2010, Article ID 972324, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 1968. View at MathSciNet
  11. J. Kiefer and J. Wolfowitz, “On the deviations of the empiric distribution function of vector chance variables,” Transactions of the American Mathematical Society, vol. 87, pp. 173–186, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Csörgö and P. Révèsz, Strong Approximations in Probability and Statistics, Academic Press, New York, NY, USA, 1981. View at MathSciNet
  13. M. Loève, Probability Theory, Springer, New York, NY, USA, 4th edition, 1977. View at MathSciNet